Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 18, 2014, 7:29 AM EST for 4 counties in New Jersey; Monroe County, Pennsylvania. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2014, 7:29 AM EST (12:29 UTC)
- Expired
- Jan 18, 2014, 9:00 AM EST
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279
WWUS81 KPHI 181229
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 AM EST SAT JAN 18 2014
NJZ001-007-008-010-PAZ055-181400-
MONROE PA-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
729 AM EST SAT JAN 18 2014
...A HEAVIER SNOW BAND WILL AFFECT EASTERN MONROE...MORRIS...
NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES...
A BAND OF HEAVIER SNOW COVERED PORTIONS OF MONROE...MORRIS...
NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES AT 721 AM EST. THIS
BAND WAS MOVING NORTHEAST AT 35 MPH.
A QUICK HALF INCH TO INCH OF ADDITIONAL SNOW CAN ACCUMULATE WITHIN
AN HOUR AS THIS BAND MOVES THROUGH. IN ADDITION REDUCED VISIBILITIES
WILL MAKE DRIVING EVEN MORE TREACHEROUS.
DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER
VISIBILITIES AND LOOK OUT FOR ICY SPOTS ON ROADS. PLEASE GIVE
YOURSELF EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING.
LAT...LON 4120 7437 4105 7449 4100 7429 4091 7427
4038 7460 4038 7461 4051 7480 4051 7478
4072 7472 4078 7490 4062 7516 4061 7517
4075 7520 4087 7505 4096 7512 4086 7530
4123 7549 4126 7514 4109 7502 4136 7469
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 18, 7:08 AM EST, 21 minutes earlier.
Area forecast discussion, Jan 18, 7:08 AM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
708 AM EST SAT JAN 18 2014
.SYNOPSIS...
A COLD FRONT AND ASSOCIATED AREA OF LOW PRESSURE WILL CONTINUE
TO MOVE TO OUR NORTHEAST TODAY. A WEAKENING AREA OF LOW PRESSURE AND
ASSOCIATED COLD FRONT WILL QUICKLY MOVE ACROSS THE AREA ON SUNDAY. A
STRONGER AREA OF LOW PRESSURE WILL SWING EASTWARD ACROSS SOUTHERN
CANADA SUNDAY NIGHT INTO MONDAY, DRAGGING A FRONTAL BOUNDARY ACROSS
THE EAST COAST SUNDAY NIGHT INTO MONDAY. COLD HIGH PRESSURE WILL
BUILD TO OUR SOUTHWEST TUESDAY INTO EARLY WEDNESDAY, BEFORE ANOTHER
LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARIES AFFECT THE
AREA WEDNESDAY NIGHT INTO THURSDAY. HIGH PRESSURE WILL RETURN TO THE
EAST COAST FOR FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WINTER OF THE OVER PERFORMING SHORTWAVES CONTINUES THIS
MORNING AS SEVERAL MESOSCALE BANDS BLOSSOMED ACROSS SOUTHEASTERN
PENNSYLVANIA AND RACED OFF TOWARDS THE NORTH-NORTHEAST PRODUCING
DECENT SNOWFALL RATES UPWARDS OF AN INCH AN HOUR (ESTIMATED). VERY
FEW REPORST THUS FAR THIS MORNING UNDER THE BANDS AND WITH THOSE
WE DID RECEIVE AN INCH OR LESS WAS REPORTED. THE LAST OF SUCH BANDS
SHOULD CLEAR NORTHERN NEW JERSEY WITHIN THE NEXT HOUR OR TWO...ALL
TIED TO THE SHORTWAVE ALOFT...COLD FRONT IS NOW THROUGH MOST OF
OUR REGION.
THE ADVISORY CONTINUES THROUGH THE MORNING HOURS TO ACCOUNT FOR
THE LAST OF THE BANDS AND AN SPS WAS ISSUED FOR PARTS OF NORTHERN
NEW JERSEY NEXT TO THE ADVISORY. QPF AMOUNTS STILL SEEM GOOD AT
THIS TIME THOUGH THE STRONGER LIFT HAS YIELDED SLIGHTLY HIGHER
RATIOS THOUGH MOST PLACES OUTSIDE OF THE HIGHER ELEVATION IN THE
POCONOS WILL ONLY SEE AN INCH OR TWO AT BEST.
STARTING TO SEE GUSTS OCCCURING ACROSS THE REGION AS THE FRONT
BARRLED THROUGH OVER THE PAST COUPLE OF HOURS. THE DRIER AIR IS
STILL WELL TO THE WEST SO IT WILL TAKE A BETTER PART OF THE
MORNING TO SEE DEWPOINTS DROP. THE FRONT WILL BE OFF TO THE EAST
THIS AFTERNOON GIVING WAY TO STRONG WESTERLY WINDS WHICH WILL HAVE
THE BIGGEST IMPACT FOR TODAY'S SENSIBLE WEATHER. THE AIRMASS
CONTINUES TO COOL AND WE ARE EXPECTING DAYTIME HIGHS TO REACH INTO
THE LOW TO MID-30S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
WE SHOULD BE BETWEEN WAVES, AGAIN, TONIGHT WITH WEAK RIDGING
BUILDING IN, THOUGH IT WON'T LAST LONG. THE NEXT CLIPPER SHOULD DIG
DEEPER TO OUR WEST LATE TONIGHT TO QUICKLY RUSH TOWARDS THE EAST.
MODELS ARE DECENT AGREEMENT THAT ALL PRECIPITATION SHOULD HOLD OFF
UNTIL LATER SUNDAY MORNING SO WE KEEP THE FORECAST DRY OVERNIGHT
WITH CLEARING CONDITIONS. THIS SHOULD ALLOW FOR DECENT RADIATIONAL
COOLING CONDITIONS IN OUR SHELTERED LOCATIONS. A BLEND OF THE
MET/MAV WAS USED FOR LOWS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE EXTENDED FORECAST CONTINUES TO BE DOMINATED BY BROAD TROUGHING
ACROSS THE EAST COAST, WITH SEVERAL SHORT WAVES AND CLIPPER SYSTEMS
EXPECTED TO AFFECT THE AREA. NONE OF THE SYSTEMS LOOK TO BE ABLE TO
PRODUCE WIDESPREAD PRECIPITATION ACROSS THE AREA. ABOVE NORMAL
TEMPERATURES ARE EXPECTED TO START OFF THE PERIOD, FOLLOWED BY QUITE
A BIT OF A COOL DOWN AS COLD POLAR AIR INFILTRATES THE AREA.
THE FIRST OF THE SHORT WAVES/CLIPPER SYSTEMS IS EXPECTED TO MOVE
THROUGH THE AREA EARLY SUNDAY. WE WILL MAINTAIN A SLIGHT CHANCE OF
PRECIPITATION AT THIS POINT, ALTHOUGH MODELS ARE BECOMING LESS
EXCITED ABOUT MEASURABLE PRECIP ACROSS THE AREA AS COMBINED
MOISTURE/LIFT ARE LACKING SOME AS THE SYSTEM WEAKENS AS IT MOVES
INTO OUR AREA. SUNDAY IS EXPECTED TO BE ABOVE NORMAL AS THICKNESSES
INCREASE BEHIND THE DEPARTING SHORT WAVE AND SKIES MAY CLEAR SOME TO
ALLOW SOME WARMING. SUNDAY NIGHT IS EXPECTED TO REMAIN DRY AND ABOVE
NORMAL AS THICKNESSES CONTINUE TO INCREASE SOME WITH A SOUTHWEST
FLOW ALOFT.
ON SUNDAY NIGHT INTO MONDAY, AN AREA OF LOW PRESSURE WILL BE MOVING
THROUGH SOUTHERN CANADA, PULLING A COLD FRONT TOWARD OUR AREA. THE
FRONTAL BOUNDARY IS EXPECTED TO MOVE THROUGH THE AREA DURING THE DAY
MONDAY INTO MONDAY EVENING. THE GREATEST POTENTIAL FOR PRECIPITATION
LOOKS TO REMAIN TO OUR NORTH AS THE STRONGEST MOISTURE/LIFT
COMBINATION DOES NOT LOOK TO MAKE IT INTO OUR AREA. HOWEVER, WE WILL
MAINTAIN A SLIGHT CHANCE ACROSS OUR NORTHERN THIRD OF THE FORECAST
AREA AS GUIDANCE DOES INDICATE MINIMAL QPF ACROSS OUR FAR NORTHERN
ZONES. TEMPERATURES MONDAY ARE EXPECTED TO BE SEVERAL DEGREES ABOVE
NORMAL AHEAD OF THE FRONTAL BOUNDARY, BUT BEHIND THE FRONT,
TEMPERATURES WILL BE TAKING A NOSE DIVE. LOWS OVERNIGHT MONDAY INTO
TUESDAY MORNING WILL LIKELY FALL BELOW NORMAL.
TUESDAY IS CURRENTLY EXPECTED TO REMAIN PRECIPITATION FREE ACROSS
THE AREA. AN AREA OF LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE
FRONTAL BOUNDARY TO OUR EAST, BUT MAY DEVELOP FAR ENOUGH OFFSHORE TO
KEEP THE PRECIPITATION AWAY FROM OUR AREA. HIGH PRESSURE WILL
BRIEFLY TRY TO BUILD INTO THE AREA LATE TUESDAY NIGHT INTO
WEDNESDAY, SO DRY WEATHER IS EXPECTED TO CONTINUE. THE BIG THING TO
NOTE FOR THIS PERIOD WILL BE THE COLD ONCE AGAIN. TEMPERATURES FROM
TUESDAY NIGHT-WEDNESDAY NIGHT COULD BE AT LEAST 10-15 DEGREES BELOW
NORMAL. THIS COMBINED WITH GUSTY WINDS WILL GREAT VERY LOW WIND
CHILLS ONCE AGAIN ACROSS THE AREA.
ANOTHER CLIPPER TYPE SYSTEM IS EXPECTED TO AFFECT THE AREA WEDNESDAY
NIGHT INTO THURSDAY. AGAIN, MODELS AREN'T IN AGREEMENT WITH QPF
AMOUNTS AS THE GFS HAS MINIMAL AMOUNTS, IF ANY, WHILE THE ECMWF HAS
QUITE A BIT MORE. FOR NOW WE WILL KEEP SLIGHT CHANCE DUE TO
UNCERTAINTY, AND LET LATER FORECAST INCREASE IF GREATER CONFIDENCE
BUILDS. TEMPERATURES WILL REMAIN COLD AND BELOW NORMAL THURSDAY AND
FRIDAY, ALTHOUGH A SLIGHT WARMING TREND BEGINS TO DEVELOP.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...A FEW POCKETS OF BRIEF MVFR THIS MORNING RIGHT BEHIND THE
COLD FRONT, SO A TEMPO WAS ADDED FOR THIS, OTHERWISE WE BE VFR.
SOME LIGHT SNOW CONTINUES NEAR ABE/RDG WHICH COULD DROP THEM DOWN
TO IFR VSBYS FOR THE NEXT HOUR OR TWO, OTHERWISE THEY WILL BE VFR
TOO. WESTERLY WINDS WILL CONTINUE TO GUST TODAY UPWARDS OF 25 TO
POSSIBLY 30 KNOTS.
TONIGHT...VFR. LIGHT AND VARIABLE WINDS WITH CLEARING SKIES FROM
WEST TO EAST, BEFORE ANOTHER WAVE OF LOW PRESSURE NEARS FROM THE
SOUTHWEST AND A MID-LEVEL DECK BEGINS TO FORM AND LOWER WITH TIME.
OUTLOOK...
SUNDAY-SUNDAY NIGHT...MOSTLY VFR. LOWER CIGS/VSBY POSSIBLE SUNDAY
MORNING IF SHOWERS OCCUR. GUSTY SOUTHWEST WINDS AROUND 20 KT DURING
THE DAY.
MONDAY-MONDAY NIGHT...MOSTLY VFR. LOWER CIGS/VSBY POSSIBLE MONDAY IF
SHOWERS OCCUR, MAINLY NORTHERN TAF SITES. GUSTY WEST-SOUTHWEST WINDS
20-25 KT DURING THE DAY.
TUESDAY-WEDNESDAY...MOSTLY VFR. GUSTY NORTH-NORTHWEST WINDS 15-20
KT.
&&
.MARINE...
SMALL CRAFT CONTINUES ACROSS ALL OUR WATERS AS A QUICK MOVING COLD
FRONT APPROACHES FROM THE WEST THIS MORNING. AS THE FRONT PASSES
THROUGH STRONG GUSTY WESTERLY WINDS WILL KICK IN...GUSTS AROUND 30
KNOTS THROUGH THE LATE EVENING HOURS. WINDS AND SEAS WILL RELAX A
BIT TONIGHT, POSSIBLY BELOW SCA CRITERIA, BUT SHOULD BEGIN TO CLIMB
UPWARDS AGAIN LATE SUNDAY MORNING.
OUTLOOK...
SUNDAY...SCA IN EFFECT.
SUNDAY NIGHT...SCA CONDITIONS EXPECTED, POSSIBLE NEAR GALE FORCE
GUSTS.
MONDAY-TUESDAY...SCA CONDITIONS LIKELY TO REMAIN.
TUESDAY NIGHT...SCA CONDITIONS POSSIBLE EARLY, BEFORE DIMINISHING
OVERNIGHT.
WEDNESDAY...SUB-ADVISORY CONDITIONS EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
PAZ054-055.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ430-431-
451>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ450.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...ROBERTSON
AVIATION...HEAVENER/ROBERTSON
MARINE...HEAVENER/ROBERTSONHazardous weather outlook, Jan 18, 4:15 AM EST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EST SAT JAN 18 2014 PAZ054-055-190915- CARBON-MONROE- 415 AM EST SAT JAN 18 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC FRONT WILL TRACK ACROSS OUR AREA MONDAY, ALLOWING A BITTERLY COLD AIRMASS TO ARRIVE TUESDAY THROUGH THURSDAY. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME WIND COULD RESULT IN WIND CHILL VALUES OF ZERO TO NEAR 10 DEGREES BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ060>062-190915- SUSSEX-WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 415 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SNOW SHOWERS AND PERHAPS A HEAVIER BURST OF SNOW WITH ACCUMULATIONS OF A COATING TO AN INCH MAY OCCUR THIS MORNING. THIS CAN RESULT IN HAZARDOUS TRAVEL ON UNTREATED ROADWAYS ALONG WITH RAPID CHANGES IN VISIBILITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC FRONT WILL SETTLE ACROSS OUR AREA MONDAY, ALLOWING A BITTERLY COLD AIRMASS TO ARRIVE TUESDAY THROUGH THURSDAY. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME WIND COULD RESULT IN WIND CHILLS AROUND ZERO OR MINUS SINGLE DIGITS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ009-010-012-015>019-PAZ070-071-101>106-190915- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 415 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC FRONT WILL SETTLE ACROSS OUR AREA MONDAY, ALLOWING A BITTERLY COLD AIRMASS TO ARRIVE TUESDAY THROUGH THURSDAY. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME WIND COULD RESULT IN WIND CHILLS AROUND ZERO DEGREES AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-190915- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 415 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC FRONT WILL SETTLE ACROSS OUR AREA MONDAY, ALLOWING A BITTERLY COLD AIRMASS TO ARRIVE TUESDAY THROUGH THURSDAY. THE COMBINATION OF VERY COLD TEMPERATURES AND SOME WIND COULD RESULT IN WIND CHILL VALUES IN THE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR A PERIOD OF GALE FORCE WESTERLY WIND GUSTS LATE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 18, 5:34 AM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 534 AM EST SAT JAN 18 2014 NJZ001-007-PAZ061-062-181230- SUSSEX-WARREN-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...ALLENTOWN... BETHLEHEM...EASTON 534 AM EST SAT JAN 18 2014 ...PERIOD OF SNOW THIS MORNING... A BRIEF PERIOD OF MODERATE TO HEAVY SNOW WILL OCCUR THIS MORNING WHICH WILL CREATE REDUCED VISIBILITIES AND A LIGHT COATING TO AROUND AN INCH OF SNOW. UNTREATED SURFACES COULD BECOME SLIPPERY THIS MORNING. DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER VISIBILITIES AND LOOK OUT FOR ICY SPOTS ON ROADS. ROBERTSON
Special weather statement, Jan 18, 6:49 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 649 AM EST SAT JAN 18 2014 NJZ008-009-181300- MORRIS-HUNTERDON- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON 649 AM EST SAT JAN 18 2014 ...PERIOD OF SNOW THIS MORNING... A BRIEF PERIOD OF MODERATE TO HEAVY SNOW WILL OCCUR THIS MORNING WHICH WILL CREATE REDUCED VISIBILITIES AND A LIGHT COATING TO AROUND AN INCH OF SNOW. UNTREATED SURFACES COULD BECOME SLIPPERY THIS MORNING. DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER VISIBILITIES AND LOOK OUT FOR ICY SPOTS ON ROADS. ROBERTSON
Special weather statement, Jan 18, 6:54 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 654 AM EST SAT JAN 18 2014 NJZ008>010-181300- MORRIS-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...MORRISTOWN...FLEMINGTON...SOMERVILLE 654 AM EST SAT JAN 18 2014 ...PERIOD OF SNOW THIS MORNING... A BRIEF PERIOD OF MODERATE TO HEAVY SNOW WILL OCCUR THIS MORNING WHICH WILL CREATE REDUCED VISIBILITIES AND A LIGHT COATING TO AROUND AN INCH OF SNOW. UNTREATED SURFACES COULD BECOME SLIPPERY THIS MORNING. DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER VISIBILITIES AND LOOK OUT FOR ICY SPOTS ON ROADS. ROBERTSON
Special weather statement, Jan 18, 7:29 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 AM EST SAT JAN 18 2014
NJZ001-007-008-010-PAZ055-181400-
MONROE PA-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
729 AM EST SAT JAN 18 2014
...A HEAVIER SNOW BAND WILL AFFECT EASTERN MONROE...MORRIS...
NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES...
A BAND OF HEAVIER SNOW COVERED PORTIONS OF MONROE...MORRIS...
NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES AT 721 AM EST. THIS
BAND WAS MOVING NORTHEAST AT 35 MPH.
A QUICK HALF INCH TO INCH OF ADDITIONAL SNOW CAN ACCUMULATE WITHIN
AN HOUR AS THIS BAND MOVES THROUGH. IN ADDITION REDUCED VISIBILITIES
WILL MAKE DRIVING EVEN MORE TREACHEROUS.
DRIVERS ARE URGED TO USE CAUTION WHEN ENCOUNTERING LOWER
VISIBILITIES AND LOOK OUT FOR ICY SPOTS ON ROADS. PLEASE GIVE
YOURSELF EXTRA TIME TO REACH YOUR DESTINATION THIS MORNING.
LAT...LON 4120 7437 4105 7449 4100 7429 4091 7427
4038 7460 4038 7461 4051 7480 4051 7478
4072 7472 4078 7490 4062 7516 4061 7517
4075 7520 4087 7505 4096 7512 4086 7530
4123 7549 4126 7514 4109 7502 4136 7469
TFGNearby
Special Weather Statements in New Jersey, 2014Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.